Skip to content
My WebMD Sign In, Sign Up
clomid and cramps
avatar
jenay83 posted:
Hi im new to this. I have pcos and i take metiformin. I recently started taking clomid 50mg this month. I finished my last pill last 2 weeks ago. My main question is..is it normal to be nausas and have hot flashes most of the day? Oh and just started today I have cramps on my right side. Its nothing really painful but I'm still concerned. I heard that it could be the follicles growing? My husband and I have been trying to have a baby for 3 years now and I don't want to get my hopes up. It's very frustrating.
Reply
 
avatar
mocha85 responded:
clomid&cramps- I also have been on 50mg of Clomid. The first month I was on it I did have hot flashes like crazy. The 2nd month I was on it I did get pregnant, but miscarried at 6weeks. Now on my 3rd round I am pregnant again, this time so far so good- but have experienced slight cramping/tugging on my right side as well. Clomid's side effects are a lot like pregnancy symptoms so it gets confusing. I too have been ttc for almost 3 years now. It is very frustrating...good luck to you and I hope Clomid works for you too!
 
avatar
jenay83 replied to mocha85's response:
Thank you so much for the help! I have a good dr. but she didnt tell me anything about side effects and how emotional i would get I'm still having cramps but I think thats just ovulation
 
avatar
Lojo1021 responded:
Clomid seems to be different for each person and can even vary from cycle to cycle. My first cycle I had really bad bouts of nausea and cramping to the point I had to call out of work but the second cycle wasn't too bad. I did have some mild nausea throughout and the hot flashes were bad. of course it didn't help that we were going through a heat wave at the time!
I started my third cycle on tuesday at 100 mg so we will see what this cycle is like.

If the nausea is bad I have found that peppermint tea, peppermint capsules, and ginger have helped me. I also use Sea-bands or Psi-bands and notice a diffrence when I wear them. A friend who was on Clomid turned me onto them.

Most doctors really don't discuss all the wonderful side effects of clomid but you will find alot of helpful people here on this board who can offer some guidance and support. I wasn't warned about how emotional you get on it either and thought I was going crazy until I came on here and talked to other people who had the same thing happen to them. Sad commercials, sad movies, happy movies they all make me cry!
 
avatar
UE1997 replied to Lojo1021's response:
I do agree I had cramping at wierd times last month.
I had a miscarriage at the end of April I was almost 12 weeks along. It took us 8 months to get pregnant. So, both my husband and I were heartbroken. I had a D& C on April 26. We started trrying again in June. Was not sure if I ovulated, so the Dr. put me on my first dose of Clomid 50mg in July. I did ovulate, but did not get pregnant. I start my my second dose of Clomid 50 mg on Sunday. I am trying my best not to stress. My husband is 36 and I am 37. Reading everyones comments has helped!


Spotlight: Member Stories

Hi my hubby and i have been ttc for 1 year now. I have pcos and didnt realize i had that for a year and was having rare occasions of AF. I took prover...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful